# SDR ALGA2014080133191

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933BG
- Make and model: Skrsky S92A
- Aircraft serial: 920155
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IN CRUISE FLIGHT NR 2 ENG FIRE LIGHT BECAME INTERMITTENT.  NO OTHER INDICATIONS OF FIRE WERE NOTICED, RETURNED TO BASE.
